# SDR UPS02437916

- Difficulty date: March 22, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Loose
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DURING CLIMB NR 3 ENG FIRE DETECT FAULT LIGHT ILLUMINATED CHANNEL A NEEDLE WAVERED IN RED/ORANGE BAND.  STABLE IN GREEN BAND ONCE POWER REDUCED.  SELECTED CHANNEL B ONLY.  NR 3 ENG FIRE DETECTOR -A- INOP.  REF M23 4208.   RESEATED THE A-3/A-7 WARNING AND CONTROL CARDS IAW MM 26-10-0 0, CHECKS GOOD.
